# SDR YENA2025080700808

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 83,594 hours, 30,410 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#2924, STI-BOS. (AIRCRAFT PERFORMED AN AIR RETURN TO STI)  DIRTY COCK ODOR EVENT SHORTLY AFTER TAKE OFF. STRONG IN BOTH CABIN AND COCKPIT. RAN ODOR ISOLATION PROCEDURE. DID NOT HELP, BOTH PACKS APPEAR TO BE CONTAMINATED. SUSPECT APU BLEED AS SOURCE. AIRCRAFT HAS A HISTORY OF ISSUES. ODOR REPORTING FORM COMPLETED. ( PACKS ); COMPLIED WITH INFO NOTICE 2017-T015SEC A , ISOLATED FAULT TO TYPE TO 9 AMBIENT AIR) PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085D. PERFORMED APU COMP AND BLEED DUCT BLACK LIGHT INSP REF LH346887 ITEM 1 FOR ENG #1&2 INSP . A/C OK FOR SVC. MDDR CLEARED. MX4 UPDATED, PLACARD REMOVED.
